Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762

 

Wavelet constructions in non-linear dynamics


Authors: Dorin Ervin Dutkay and Palle E.T. Jorgensen
Journal: Electron. Res. Announc. Amer. Math. Soc. 11 (2005), 21-33
MSC (2000): Primary 60G18; Secondary 42C40, 46G15, 42A65, 28A50, 30D05, 47D07, 37F20
Published electronically: March 7, 2005
MathSciNet review: 2122446
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct certain Hilbert spaces associated with a class of non-linear dynamical systems $X$. These are systems which arise from a generalized self-similarity and an iterated substitution. We show that when a weight function $W$ on $X$ is given, then we may construct associated Hilbert spaces $H(W)$ of $L^2$-martingales which have wavelet bases.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (2000): 60G18, 42C40, 46G15, 42A65, 28A50, 30D05, 47D07, 37F20

Retrieve articles in all journals with MSC (2000): 60G18, 42C40, 46G15, 42A65, 28A50, 30D05, 47D07, 37F20


Additional Information

Dorin Ervin Dutkay
Affiliation: Department of Mathematics, The University of Iowa, 14 MacLean Hall, Iowa City, IA 52242-1419
Email: ddutkay@math.rutgers.edu

Palle E.T. Jorgensen
Affiliation: Department of Mathematics, The University of Iowa, 14 MacLean Hall, Iowa City, IA 52242-1419
Email: jorgen@math.uiowa.edu

DOI: http://dx.doi.org/10.1090/S1079-6762-05-00143-5
PII: S 1079-6762(05)00143-5
Keywords: Measures, projective limits, transfer operator, martingale, fixed point, multiresolution, Julia set, subshift, wavelet
Received by editor(s): October 28, 2004
Published electronically: March 7, 2005
Communicated by: Boris Hasselblatt
Article copyright: © Copyright 2005 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.